Czech Republic (Česká Republika) - CZ
Serbia (Republika Srbija) - SRB
Paracetamol is an analgesic and an antipyretic. Treatment of miId-to-moderate pain and treatment of fever including:
Box of 10 blisters x 12 tablets.
Each film-coated tablet contains:
Paracetamol ................... 500 mg
Pregelatinised Starch, Maize Starch, Povidone, Potassium Sorbate, Talc, Stearic Acid,
Hydroxypropyl Methylcellulose (HPMC), Triacetin.
This product is contraindicated in patients with a previous history of hypersensitivity to paracetamol or excipients.
The lowest dose necessary to achieve efficacy should be used for the shortest duration of treatment.
Oral administration only.
Children aged 7 to 12 years can take half to 1 caplet every 4-6 hours with water, as required. Do not exceed the maximum of 4 caplets in a 24-hour period. Do not use for more than 48 hours except on medical advice.i
Panadol Caplets with OPTIZORB Formulation are not recommended for use in children aged under 7 years.i
Adults (including the elderly) and children aged 12 years and over:
500 mg to 1000mg paracetamol (1 to 2 tablets), taken every 4 to 6 hours as required.
Children, 6 to 11 years:
No more than four doses in any 24-hour period.
Maximum duration of continued use without medical advice: 3 days.
Maximum daily dose: 60 mg/kg to be administered in divided doses of 10-15 mg/kg throughout the 24-hour period.
6-8 years: 250 mg (½ tablet).
9-11 years: 500 mg paracetamol (tablet).
Children under 6 years:
Not recommended for children under the age of 6 years.
The anticoagulant effect of warfarin and other coumarins may be enhanced by prolonged regular daily use of paracetamol with increased risk of bleeding; occasional doses have no significant effect.
As with the use of any medicine during pregnancy, pregnant women should seek medical advice before taking paracetamol. The lowest effective dose and shortest duration of treatment should be considered.
Paracetamol is excreted in breast milk but not in a clinically significant amount at recommended dosages. Available published data do not contraindicate breastfeeding.
Adverse events from historical clinical trial data are both infrequent and from small patient exposure. Accordingly, events reported from extensive post-marketing experience at therapeutic/labeled dose and considered attributable are tabulated below by System Organ Class and frequency. The following convention has been utilized for the classification of undesirable effects: very common (≥1/10), common (≥1/100, <1/10), uncommon (≥1/1,000, <1/100), rare (≥1/10,000, <1/1000), very rare (<1/10,000), not known (cannot be estimed from available data). Adverse event frequencies have been estimated from spontaneous reports received through post-marketing data.
Post Marketing Data
|Body System||Undesirable Effects||Frequency|
|Blood and lymphatic system disorders
|Immune System disorders
||Anaphylaxis, cutaneous hypersensitivity reactions including, among others, skin rashes, angioedema, Stevens -Johnson syndrome and Toxic Epidermal Necrolysis.||Very rare|
|Respiratory, thoracic and mediastinal disorders||Bronchospasm in patients sensitive to aspirin and other NSAIDs||Very rare|
|Hepatobiliary disorders||Hepatic dysfunction||Very rare|
If you want to get a superior quality medicine, please purchase medicine with certified stamp register number CAM R4 2712 IP-04 (Panadol 500), CAM R2 0011 IP-10 (Panadol Extra), CAM R2 0012 IP-10 (Panadol Cold&Flu) in pharmacy and sub-pharmacy with permits and logo issued by the ministry of Health. The advertisement is already approved by Health Authority. If any side effect from using this medicine, please report to department of Medicine via telephone no. 012 673 268/ 089 498 883 or Email firstname.lastname@example.org or Website https://www.ddfcambodia.com/ and Contact Number from DKSH Company DKSH 067 555 752